# SDR AALA20001029

- Difficulty date: June 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N1474D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11520
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT IN AFT SECTION OF AIRCRAFT FLASHING.  REPAIRED CONNECTOR IN AFT SECTION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
